# SDR AALA202407249671

- Difficulty date: July 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 56,644 hours, 38,857 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT ON TAXI IN TO AUS THE ECAM INDICATED RIGHT DOOR OPEN BUT THE DOOR WAS CONFIRMED CLOSED BY F;IGHT ATTENDANT. FLIGHT CREW REPORTED THAT CURRENTLY MESSAGE APPEARS TO BE INTERMITTENT. MAINTENANCE REPLACED R1 DOOR PROXIMITY DETECTOR SENSOR 11WV2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-11.
